# SDR UALA2012061303246

- Difficulty date: June 13, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 64,004 hours, 9,056 cycles
- Engine: Pwa PW40903
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON AIRCRAFT ARRIVAL, RAMP REPORTED LEFT POWER DRIVE UNITS INOP AND FOUND PDU DRIVE CIRCUIT BREAKERS AT P39 PANEL B1, B2, B4, B5 ALL TRIPPED.  CRTS INTERMITTENT BLANK DUE TO CREW REFUSAL, AND UNABLE TO FAULT LOG ITEM OF ALL DISPLAY UNITS AND CDU'S BLANKING OUT IN FLT.
